# SDR AU510002157

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935734
- Condition: Cracked
- Location: Cockpit
- Part time: 11,271 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT NR 4 (EYEBROW) WINDOW INNER PANE SHATTERED.
